MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the emergency light of the subject device was blinking.The reported issue was observed during the device inspection visit.There was no patient or user injury reported due to the event.
 
Additional Manufacturer Narrative
The device was returned to an olympus service center for evaluation.Upon inspection and testing of the returned device, the reported issue (emergency light blinking) was confirmed and found to be caused by emergency light failure.In addition, service found the light guide connector was worn.The investigation is ongoing; therefore, a definitive root cause of the reported event cannot be determined at this time.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device met all specifications at the time of shipment.Based on the results of the legal manufacturer¿s investigation, the reported flashing emergency light was reproduced and found that it was caused by an internal failure of the emergency light; however, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama,
odakura, nishigo-mura,
nishishirakawa-gun,, fukushima 961-8 061
JA  961-8061
Manufacturer Contact
masaharu hirose
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8-061
JA   961-8061
426422891
MDR Report Key15547489
Report Number3002808148-2022-02804
Device Sequence Number1958232
Product Code NWB
UDI-Device Identifier04953170275753
UDI-Public04953170275753
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/06/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer10/24/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown